Inequalities for some classical integral transforms

Main Article Content

Piyush Kumar Bhandari
Sushil Kumar Bissu


By using a form of the Cauchy-Bunyakovsky-Schwarz inequality, we establish new inequalities for some classical integral transforms such as Laplace transform,Fourier transform, Fourier cosine transform, Fourier sine transform, Mellin transform and Hankel transform.

Article Details

How to Cite
Bhandari, P. K., & Bissu, S. K. (2016). Inequalities for some classical integral transforms. Tamkang Journal of Mathematics, 47(3), 351–356.
Author Biographies

Piyush Kumar Bhandari

Department of Mathematics, Shrinathji Institute of Technology & Engineering, Nathdwara, Rajasthan 313301, India.

Sushil Kumar Bissu

Department ofMathematics, Government College of Ajmer, Ajmer, Rajasthan 305004, India. E-mail:


D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, Dordrecht, 1993.

D. K. Callebaut, Generalization of the Cauchy-Schwartz inequality, J. Math. Anal. Appl., 12(1965), 491--494.

W. L. Steiger, On a generalization of the Cauchy-Schwarz inequality, Amer. Math. Monthly, 76(1969), 815--816.

L. Zheng, Remark on a refinement of the Cauchy-Schwartz inequality, J. Math. Anal. Appl., 218(1998), 13--21.

H. Alzer, On the Cauchy-Schwartz inequality, J. Math. Anal. Appl., 234(1999), 6--14.

M. Masjed-Jamei, S. S. Dragomir and H. M. Srivastava, Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications, Math. Computer Modeling, 49(2009), 1960--1968.

Cristinel Mortici, New Inequalities for some special functions via the Cauchy-Bunyakovsky-Schwarz inequality}, Tamkang Journal of Mathematics, 42(2011), 53--57.

M. Masjed-Jamei, A functional generalization of the Cauchy-Schwarz inequality and some subclasses, Appl. Math. Lett., 22(2009), 1335--1339.

A. Laforgia and P. Natalini, Turan-type inequalities for some special functions, J. Inequal. Pure Appl. Math., 27(2006), Issue 1, Art. 32.

M. Abramowitz and I. A. Stegun (Eds.), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Dover Publications, Inc., New York, 1965.